Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information.  Misc: Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Pain reliever/nighttime sleep aid. Non-habit forming. Compare to Extra Strength Tylenol active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Equaline Acetaminophen PM, Extra Strength, Caplets, 100 Each

$7.49$0.07 each

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Pain reliever/nighttime sleep aid. Non-habit forming. Compare to Extra Strength Tylenol active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Ingredients

Active Ingredients: In Each Caplet: Acetaminophen (500 mg), Diphenhydramine HCl (25 mg). Purpose: Pain Reliever, Nighttime Sleep Aid. Inactive Ingredients: Colloidal Silicon Dioxide, Copovidone, Croscarmellose Sodium, FD&C Blue 1, Hypromellose, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Number: 00041163245082

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Pain reliever/nighttime sleep aid. Non-habit forming. Compare to Extra Strength Tylenol active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.
Product Number: 00041163245082